# SDR SWAA2012030902066

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 8,581 hours, 3,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D31354
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE CASE PIN LOOSE.  SECURED PIN PER MM.
